# SDR USAASA03010

- Difficulty date: January 28, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Escape Slide
- Part time: 6,127 hours, 1,346 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LGA - THE L1 DOOR WAS DIFFICULT TO KEEP IN THE ARMED POSITION.  MAINTENANCE CLEANED AND LUBRICATED THE GIRT BAR ASSEMBLY AND LOCKING MECHANISM, AND REPLACED THE L-1 DOOR EMERGENCY EVACUATION SLIDE.  OK FOR SERVICE.  (M)
